Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Its the end of my 4 month 70mg daily course in a week, i was wondering how long it will take for the side effects to go? im not too bothered about most of them but i cant stand the dry skin and facial redness?

Share this post


Link to post
Share on other sites

I'm about 10 months post accutane and I still have dryness around my face. I feel it on some parts of my body as well but not all the time. >.> I hoping this will go away soon. The dryness is so annoying.

Share this post


Link to post
Share on other sites

thanks for the reply, sorry to hear that, i can't stand this dryness any longer, never mind 10 months! what moisturizers have you tried?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×